# SDR DALA2017090306591

- Difficulty date: September 2, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Bs 1174
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON LOWER FITTING BETWEEN BEAM 1 AND LOWER EDGE BS 1174 AT AFT CARGO DOOR.  THE ANGLE WAS  REPLACED IAW SRM 51-30-1, AND 51-30-5.
